# SDR UIEA2017121802412

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,604 hours, 20,130 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE FIRST OFFICER`S PRE-FLIGHT,  THE R2 WINDOW HEAT WAS NOT WORKING, R2 WINDOW HEAT INOPERATIVE.   IAW FIM 30-41-TR 801, OPS CHECKED IAW AMM 30-41-00.
